# SDR DALA2016042703388

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Out Of Limits
- Location: Bs 525-531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS LT CUSP WEB UPPER AND LOWER SURFACE BETWEEN BS 525 TO 526 AND 530 TO 531, X 60 TO X 54.  REPAIRED IAW SRM 53-00-55, FIG 216 51-10-04 PAR 15, 21, AND 37.
